Variable dimension simplicial algorithm for balanced games

K Kamiya, A.J.J. Talman

Research output: Working paperDiscussion paperOther research output

250 Downloads (Pure)
Original languageEnglish
PublisherUnknown Publisher
Number of pages9
Volume1990-25
Publication statusPublished - 1990

Publication series

NameCentER Discussion Paper
Volume1990-25

Cite this

Kamiya, K., & Talman, A. J. J. (1990). Variable dimension simplicial algorithm for balanced games. (CentER Discussion Paper; Vol. 1990-25). Unknown Publisher.
Kamiya, K ; Talman, A.J.J. / Variable dimension simplicial algorithm for balanced games. Unknown Publisher, 1990. (CentER Discussion Paper).
@techreport{a7ceb18fb3d9436e85b877b893ffdb68,
title = "Variable dimension simplicial algorithm for balanced games",
author = "K Kamiya and A.J.J. Talman",
note = "Pagination: 9",
year = "1990",
language = "English",
volume = "1990-25",
series = "CentER Discussion Paper",
publisher = "Unknown Publisher",
type = "WorkingPaper",
institution = "Unknown Publisher",

}

Kamiya, K & Talman, AJJ 1990 'Variable dimension simplicial algorithm for balanced games' CentER Discussion Paper, vol. 1990-25, Unknown Publisher.

Variable dimension simplicial algorithm for balanced games. / Kamiya, K; Talman, A.J.J.

Unknown Publisher, 1990. (CentER Discussion Paper; Vol. 1990-25).

Research output: Working paperDiscussion paperOther research output

TY - UNPB

T1 - Variable dimension simplicial algorithm for balanced games

AU - Kamiya, K

AU - Talman, A.J.J.

N1 - Pagination: 9

PY - 1990

Y1 - 1990

M3 - Discussion paper

VL - 1990-25

T3 - CentER Discussion Paper

BT - Variable dimension simplicial algorithm for balanced games

PB - Unknown Publisher

ER -

Kamiya K, Talman AJJ. Variable dimension simplicial algorithm for balanced games. Unknown Publisher. 1990. (CentER Discussion Paper).